MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN BOWED CANAL FILLING STEM 152MM X 16MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN BOWED CANAL FILLING STEM 152MM X 16MM; KNEE COMPONENT
Model Number 2500BP16
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event will be completed once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent a revision surgery of their hinge knee system.Patient has a lot of co-morbidities and wasn't moving his joint and it stiffened up.Components not revised 25001050, 1557251.25000007, 1643677.

Brand Name
GUARDIAN BOWED CANAL FILLING STEM 152MM X 16MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9904343
Report Number3010536692-2020-00301
Device Sequence Number10938251
Product Code JDI
UDI-Device IdentifierM6842500BP161
UDI-PublicM6842500BP161
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number2500BP16
Device Catalogue Number2500BP16
Device Lot Number1406556
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/12/2020
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date07/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR